# SDR SWAA2021011141038

- Difficulty date: January 7, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN BS 887 BETWEEN STR 23R AND 23L AT LOWER FUSELAGE / REMOVED CRROSION LOC ON EXTERNAL SKIN P1 STA 886TO STA 887BTW STR23R TO STR23L.THE MEASURE OF REWORKED IS L=77' W=1.875' AND P2 STA 887 TO STA 888 BTW STA 23R TO STR23L. THE MEASURE OF REWORKED IS L=77' W= 1.967' TOOL USED CALIPER 700-113-10 SN 002865 DUE DATE 10OCT21 AND FOUND WITHIN LIMITS IAW B737-700 P1 SRM 53-00-01-1A-5 PARAGRAPH 4A ITEM 2 DETAIL C;E TABLE 101 AND P2 SRM 53-00-01-1A-1 PARAGRAPH 4B ITEM2 DETAIL C E AND MINIMUN REMAINING THICKNESS ARE P1 0.076' P2 0.054'
